# SDR CA071024007

- Difficulty date: October 22, 2007
- Submitted: January 21, 2008
- Operation: General aviation
- Make and model: Skrsky S92A
- Engine: Ge CT78A
- System (JASC): 3340 · Exterior Lighting
- Part: Beacon
- Part number: 50316
- Part serial: 473
- Condition: Failed
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) DURING FERRY FLIGHT (CRASH POSITION INDICATOR) DEPARTED AIRCRAFT FOR NO APPARENT REASON. UNIT DID NOT TRANSMIT.  THE DEPLOYABLE BEACON WAS INSTALLED IAW MFG DWG NR 92604-40331. (TC NR 20071024007)
